cough-cold-icon
Feeling dizzy and nauseated
I recently underwent testing,  GGT(90.61),SGOT(38.71), SGPT(62.71) reports were abnormal, apart from this triglycerides is on higher side as well. I am feeling dizzy and very nauseated, especially while sitting and after having food from past few weeks. Is this something that I should be worried about ? Or is it side-effect of the any of the medicine
26 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hydrate well with electral Vomikind sos Restrict fat.
Next Steps
8446860x370 for consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +196
Consult with a doctor
Online now
Mam full blood investigation are needed , there is a chance you might have mild  jaundice Please contact a  nearby physician with your reports and history If you wish you can consult via practo app or via WhatsApp87545649six4 Don't delay , take care Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
History noted sir
Next Steps
please consult for detailed prescription and other investigations
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
if want consultation whatsApp me (8:6:1:7:2:1:3:0:1:3)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Are u having abdominal pain in right side sometime?? Consult me instant Diagnosis and treatment instant
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.